# SDR CA021016022

- Difficulty date: October 9, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 29,574 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2565 · Escape Slide
- Part: Lock
- Part number: D36179107
- Condition: Failed
- Location: Slide Assy
- Component: Slide Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DEPLOY TEST OF WING SLIDE ENCLOSURE LT DOOR  FAILED TO RELEASE CENTER LOCK. DOOR PARTIALLY OPENED AND TORE CENTER LOCK OFF DOOR AND THEN FULLY DEPLOYED. SLIDE AND ENCLOSURE REPLACED.
